# SDR SWAA2021112245643

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737*
- Aircraft serial: 29846
- Aircraft time: 59,819 hours, 35,564 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED TRAILING EDGE BULKHEAD SUPPORT IS CRACKED AT LOWER RADIUS THROUGH BOLT HOLE. ; / [01] COMPLETED SRM REPAIR STEPS UP TO AND INCLUDING 57-51-02 4. N.; [02] REMOVED AND REPLACED LH WING FIXED TRAILING EDGE BULKHEAD SUPPORT PER AMM 70-20-02; [03] ENTERED IN ERROR REFERENCE CARD #TTG8Q009D9QG; [04] REMOVED AND REPLACED LH WING FIXED TRAILING EDGE BULKHEAD SUPPORT PER AMM 70-20-02; [05] L/E ACTIVATION COMPLETED
